Hi ,

I just signed on here the other day. I was given Levaquin for a sinus and ear infection that was not going away after two rounds of Biaxin. I got symptoms of hypermania and insomnia and headache. In the past I have taken Cipro without any problems. They switched me to Cipro and the symptoms seems to diminish but were still there. Today I went in to the Dr. and saw a PA. She took down all the info, talked to the Dr. and he wanted me to stay on Cipro telling her the Levaquin was probably still in my system andwould most likely abate.

I have searched the web and read what quinolones can do. I told her I would go without or find another doctor. I need help with my infection. She finally gave me Augmenton if I would promise to see a doctor on Monday. Why would a doctor leave me on this? Why, when I presented with symptoms would they not take me off? If anyone knows of a good way to boost the immune system, that does not affect the adrenals or pancreas, please let me know.

Last Updated 7/21/04